# SDR DL76L000342

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: 811150417
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A STRONG ELECTRICAL ODOR COMING    FROM F/C GALLEY 8 MINUTES BEFORE DEPARTURE.  REPLACED COFFEEMAKER.  NO TROUBLE FOUND.  (P/N 251005193) (S/N 427)
